# SDR TY2A20190712001

- Difficulty date: July 12, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N786DD
- Make and model: Beech B200
- Aircraft serial: BB1171
- Aircraft time: 11,995 hours, 12,300 cycles
- Engine: Pwa PT6A42
- Engine time: 11,567 hours, 11,745 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: AS3209019
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

AIRCRAFT TOOK OFF AND WAS IN CLIMB WHEN PILOT NOTICED A FLUID COMING OUT OF RT COWLING NEAR THE INBOARD EXHAUST STACK.  PILOT BEGAN TO RETURN TO AIRPORT.  ALL ENGINE INSTRUMENT GAUGES WERE IN GREEN BUT THE FLUID WAS CONTINUING TO COME OUT OF THE COWLING.  THE PILOT CHOOSE TO DO A PRECAUTIONARY SHUTDOWN OF RT ENGINE.  UPON LANDING MAINTENANCE PERSONNEL FOUND THE FLUID TO BE TURBINE OIL AND THE LOCATION OF THE LEAK WAS DETERMINED TO BE THE COVER OF THE SCAVENGE FILTER SCREEN ON THE POWERSECTION GEAR REDUCTION.  THE COVER WAS LEAKING DUE TO A FAILED O-RING UNDER THE COVER.  O-RING WAS REPLACED AND ENGINE WAS RUN UP AND LEAK CHECKED.  THE LEAK WENT AWAY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
